Enumeration of Boolean functions with a fixed number of affine products
Prikladnaya Diskretnaya Matematika. Supplement, no. 8 (2015), pp. 43-47
Cet article a éte moissonné depuis la source Math-Net.Ru
A recursive enumeration method for determining the number of Boolean functions with a fixed number of affine products and fixed function weights or nonlinearity degree is proposed.
Keywords:
Boolean function
Mots-clés : affine classification, Möbius inversion.
Mots-clés : affine classification, Möbius inversion.
@article{PDMA_2015_8_a16,
author = {A. V. Cheremushkin},
title = {Enumeration of {Boolean} functions with a~fixed number of affine products},
journal = {Prikladnaya Diskretnaya Matematika. Supplement},
pages = {43--47},
year = {2015},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/PDMA_2015_8_a16/}
}
A. V. Cheremushkin. Enumeration of Boolean functions with a fixed number of affine products. Prikladnaya Diskretnaya Matematika. Supplement, no. 8 (2015), pp. 43-47. http://geodesic.mathdoc.fr/item/PDMA_2015_8_a16/